?Diana 2y10m
3 years ago · Уфа

Hello everyone. The doctor prescribed me one package of Monural for…

Hello everyone. The doctor prescribed me one package of Monural for cystitis. I took it. After that, I started diarrhea. It's been two days now... Has anyone experienced this? Something needs to be done or will this side effect go away on its own?
❤️ 0 likes 💬 3 replies

Want to reply or ask your own question?

This discussion lives in the Supermoms Club app — the largest community of pregnant women and moms. Install it to reply, like and chat with thousands of moms.

Replies from moms 3

В
Можете полисорб выпить, а от цистита мне канефрон выписывали.
3 года назад
После монурала , еще надо противогрибковый препарат выпить нужно .
3 года назад
Lyaisan 31y2m 17y10m 7y3m 5y5m 2y9m
Здравствуйте. Мне клюквенный сок( чистый или разведённый с водой) помогал. Не компот.
3 года назад
More answers — read in the app →

Thousands of moms already chat in Supermoms

Pregnancy calendar, contraction counter, diary and a live community — free in the app.

Related discussions

© 2026 SUPERMOMSCLUB Privacy Policy Terms of Use